ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О нулях функций классов X∞

Даллакян, Р. В. (2010) О нулях функций классов X∞. ՀՀ ԳԱԱ Զեկույցներ, 110 (2). pp. 113-119. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
2068Kb

Item Type:Article
Additional Information:X∞-դասի զրոների մասին / Ռ. Վ. Դալլաքյան։ About the Zeros of X∞ Classes / R. V. Dallakyan.
Uncontrolled Keywords:порядок фенкции, классы X∞, неравенство Йенсена, произведения М. М. Джрбашяна
Subjects:Q Science > QA Mathematics
ID Code:5006
Deposited By:NAS Reports
Deposited On:15 Feb 2013 15:37
Last Modified:13 Mar 2014 08:16

Repository Staff Only: item control page